Institutions | About Us | Help | Gaeilge
rian logo


Mark
Go Back
A Design Methodology for Switched Discrete Time Linear Systems with Applications to Automotive Roll Dynamics Control
Solmaz, Selim; Shorten, Robert N.; Wulff, Kai; Ó Cairbre, Fiacre
In this paper we consider the asymptotic stability of a class of discrete-time switching linear systems, where each of the constituent subsystems is Schur stable. We first present an example to motivate our study, which illustrates that the bilinear transform does not preserve the stability of a class of switched linear systems. Consequently, continuous time stability results cannot be transformed to discrete time analogs using this transformation. We then present a subclass of discrete-time switching systems, that arise frequently in practical applications. We prove that global attractivity for this subclass can be obtained without requiring the existence of a common quadratic Lyapunov function (CQLF). Using this result we present a synthesis procedure to construct switching stabilizing controllers for an automotive control problem, which is related to the stabilization of a vehicle's roll dynamics subject to switches in the center of gravity (CG) height.
Keyword(s): Hamilton Institute; Mathematics & Statistics; Switched systems; discrete time; stability; Roll dynamics control.
Publication Date:
2008
Type: Journal article
Peer-Reviewed: Yes
Contributor(s): Araki, Prof. Mituhiko
Institution: Maynooth University
Citation(s): Solmaz, Selim and Shorten, Robert N. and Wulff, Kai and Ó Cairbre, Fiacre (2008) A Design Methodology for Switched Discrete Time Linear Systems with Applications to Automotive Roll Dynamics Control. Automatica, 44 (9). pp. 2358-2363. ISSN 0005-1098 (In Press)
Publisher(s): Elsevier
File Format(s): application/pdf
Related Link(s): http://eprints.maynoothuniversity.ie/892/1/SolmazShortenWulffOCairbre_Automatica08_final.pdf
First Indexed: 2014-09-20 05:09:01 Last Updated: 2018-10-12 06:50:44